# SDR MWEA97526

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5241 · Galley Doors
- Part: Fitting
- Part number: 99115825
- Condition: Elongated Hole
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND ELONGATED HOLE ON GALLEY SERVICE DOORS NUMB 1 AND 4 BEAM AFT END FITTINGS.  MTC REMOVED AND REPLACED END FITTING IAW SRM 52-05 FIG 25.
